# SDR SWIA200311780

- Difficulty date: February 9, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 3,090 hours, 2,401 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 7858062
- Part serial: 2070
- Condition: Malfunctioned
- Location: Air Data
- Part time: 2,983 hours, 2,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FOLLOWING CAUTION MESSAGES WERE DISPLAYED:  PITOT BASE HEAT, L AOA HEAT, L STATIC HEAT, AND L PITOT HEAT.  RETURNED TO DFW.  REMOVED NR 1 ADSHC AND REPLACED IT WITH A SERVICEABLE ONE IAW CL600 30-31-15.  OPS CHECK GOOD.
